# SDR 95ZZZX1632

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O, H

## Discrepancy

JFK - FLT 885 - DURING CRUISE, SINGLE SERVICE CART POSITION D5A, OVERHEATED AND EMITTED SMOKE.  CIRCUIT BREAKER TRIPPED.  DISCONNECTED SERVING CART.  REPLACED SINGLE SERVICE CART, SN 1374.  SINGLE SERVICE CART POSITION OPERTION CHECKED NORMAL.  CHECK C-2 - 4-3-94 - MCI.
